# SDR AALA202501021511

- Difficulty date: January 1, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 65,953 hours, 38,961 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOCKING MECHANISM AT LAVATORY E JAMS- LOCKING PASSENGERS IN LAVATORY.  MAINTENANCE REPLACED LATCH ASSY ON LAV E DOOR IAW CMM 25-43-51.
